# SDR DALA2023080406309

- Difficulty date: August 1, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737832
- Aircraft serial: 30346
- Aircraft time: 72,733 hours, 29,150 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4939577) DURING SVC CHECK FOUND LIGHTED EXIT SIGN INOP (AT ROW 22) BROKEN AND OVER HEAD AISLE EMERGENCY LIGHT INOP (AT ROW 22). REPLACED OVERHEAD EXIT SIGN PER B737 AMM 33-51. REMOVED AND REPLACED BATTERY PACK AND CHARGER M1670, OPS CHECK GOOD.
